Nonlinear ergodic theorems for almost-orbits of asymptotically nonexpansive type mappings in Banach spaces
Bull. Korean Math. Soc. 2001 Vol. 38, No. 3, 587-603
Jong Kyu Kim, Gang Li, Young Man Nam, and Kyung Soo Kim
Kyungnam University, Kyungnam University, Kyungnam University
Abstract : The purpose of this paper is to study the nonlinear ergodic theorems
and asymptotic behavior for an almost-orbit of asymptotically
nonexpansive type mappings in a uniformly convex Banach
space with Opial's condition.
Keywords : nonlinear ergodic theorem, asymptotically nonexpansive type mapping, almost-orbit, Opial's condition, weakly almost convergence
MSC numbers : 47H09, 47H10, 47H20
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd